Counterparty Risk Valuation: A Marked Branching Diffusion Approach
AbstractThe purpose of this paper is to design an algorithm for the computation of the counterparty risk which is competitive in regards of a brute force ''Monte-Carlo of Monte-Carlo" method (with nested simulations). This is achieved using marked branching diffusions describing a Galton-Watson random tree. Such an algorithm leads at the same time to a computation of the (bilateral) counterparty risk when we use the default-risky or counterparty-riskless option values as mark-to-market. Our method is illustrated by various numerical examples.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by HAL in its series Working Papers with number hal-00677348.
Date of creation: 2012
Date of revision:
Note: View the original document on HAL open archive server: http://hal.archives-ouvertes.fr/hal-00677348
Contact details of provider:
Web page: http://hal.archives-ouvertes.fr/
Counterparty risk valuation; BSDE; branching diffusions; semi-linear PDE; Galton-Watson tree;
This paper has been announced in the following NEP Reports:
- NEP-ALL-2012-03-21 (All new papers)
- NEP-BAN-2012-03-21 (Banking)
- NEP-CBA-2012-03-21 (Central Banking)
- NEP-CMP-2012-03-21 (Computational Economics)
- NEP-RMG-2012-03-21 (Risk Management)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- L. C. G. Rogers, 2002. "Monte Carlo valuation of American options," Mathematical Finance, Wiley Blackwell, vol. 12(3), pages 271-286.
- repec:ner:dauphi:urn:hdl:123456789/5524 is not listed on IDEAS
- Fahim, Arash & Touzi, Nizar & Warin, Xavier, 2011. "A Probabilistic Numerical Method for Fully Nonlinear Parabolic PDEs," Economics Papers from University Paris Dauphine 123456789/5524, Paris Dauphine University.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD).
If references are entirely missing, you can add them using this form.